# SDR DXTR2015041402

- Difficulty date: April 10, 2015
- Submitted: April 14, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 11,473 hours, 9,098 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 663121814
- Condition: Chafed
- Location: Vertical Stab
- Part time: 11,473 hours, 9,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CHAFING FOUND ON FWD SIDE OF VERTICAL STAB SPAR UNDER PIVOT FITTING CLIP. REPAIRED IAW REPAIR DEFINITION S-560XL-5240/05RD AND SRM 51-70-08.
